MathSciNet Relay Station
MathSciNet bibliographic data
MR320852 (47 #9385) 49A10
Rockafellar, R. Tyrrell Optimal arcs and the minimum value function in problems of Lagrange. Trans. Amer. Math. Soc. 180 (1973), 53–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement